MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT 2 SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT 2 SYSTEM
Model Number UROLIFT 2 SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 04/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On 20 april 2022, neotract was notified about a patient who received a successful prostatic urethral lift (pul) procedure on an unspecified date.After the procedure, the patient presented with bruising on the pelvis, scrotum, and penis.On 25 april 2022, it was reported that during a visit to the urologist on (b)(6) 2022 the hematoma was resolving on its own and did not require intervention.On 13 june 2022 it was reported that the remaining hematoma was drained (b)(6) 2022.The patient was reported as doing fine with expected irritation from the procedure and continued improvement.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer (Section G)
NEOTRACT INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer Contact
sriya bhupathiraju
4155 hopyard road
pleasanton, CA 94588
9253106893
MDR Report Key14983146
Report Number3015181082-2022-00013
Device Sequence Number5022178
Product Code PEW
UDI-Device Identifier10814932020121
UDI-Public10814932020121
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT 2 SYSTEM
Device Catalogue NumberIPN056134
Device Lot NumberP01333
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Initial Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale